# SDR SIMA2020061128004

- Difficulty date: March 28, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 47,634 hours, 43,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT FIXTURE BROKEN.  REMOVED AND REPLACED THE SERVICE DOOR EMERGENCY LIGHT FIXTURE IAW AMM 33-50-10.  OP CHECKS GOOD.
